# SDR HALA2013052100062

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1401
- Aircraft time: 503 hours, 78 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7323 · Turbine Governor
- Part: Line
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, NR 1 ENGINE CONTROL FAULT MESSAGE CAME ON, WITH ECAM ACTIONS TO SHUTDOWN ENGINE.  ACCOMPLISHED TSM 73-21-78-810-815-A.  CLEANED P30 LINE ON NR 1 ENGINE.  GROUND RUN CHECKED OK.
